# SDR VNAA2016110600010

- Difficulty date: November 6, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 28,976 hours, 28,405 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

J ANGLE AT BS 280 BETWEEN LBL 12 AND RBL 12 IS CORRODED. MAINTENANCE REMOVED AND REPLACED THE J ANGLE AND PERFORMED CHECKS IAW THE AMM.
